# SDR DALA2024051705315

- Difficulty date: May 11, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,571 hours, 20,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 DTE TRACKING FOR ER/A 617766-14 REV. CORRECTIVE ACTION: ER/A 617766-14 REVISION ORIGINAL REQUIRES DTE WITHIN 12 MONTHS IAW PROCEDURES ESTABLISHED IN FAA AC 120-93. (0337763)
